We are currently the shipping the majority of orders on the same day that the order is placed (Monday to Friday)

LEMSIP Max Goodnight Hot Drink 10 sachets - Fairyspringspharmacy

LEMSIP Max Goodnight Hot Drink 10 sachets

Regular price
$19.99
Sale price
$19.99
Regular price
Sold out
Unit price
per 
Tax included.

LEMSIP Max Goodnight Hot Drink 10 sachets

Lemon and menthol

For fast, temporary relief of cold and flu symptoms including chest congestion, blocked or runny nose, headache, sore throat, fever, body aches and pains and is not-drowsy.

If you're really struggling then Lemsip Good Night can help you to achieve a peaceful nights rest. Added menthol and powerful decongestant helps clear your nose, plus paracetamol helps ease your aches and pains, including fever, sore throat and headache. Finally Guaiphenesin works to break up chest congestion so you can sleep easy.

Active Ingredients:
Each sachet contains:
Paracetamol 1000mg,
Phenylephrine Hydrochloride 12.2mg
Guaiphenesin 200mg

Dosage:
Adults and Children 12+:
1 sachet before bedtime.
Dosage may be repeated every 4-6 hours as necessary, maximum 4 sachets in 24 hours.

Warnings:
Do not give to children 12 years and under.
Keep out of reach of children
CONTAINS PARACETAMOL. If an overdose is taken or suspected, ring the Poisons Information Centre (NZ 0800 764 766) or go to a hospital straight away even if you feel well because of risk of delayed, serious liver damage
Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist
CONTAINS PHENYLEPHRINE - See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking anti-depressant medication
Consult a doctor/pharmacist before using with other medicines intended to treat the symptoms of the common cold.
Phenylketonurics are warned that this product contains aspartame.